How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Phil, MD Your Own Question
Dr. Phil, MD
Dr. Phil, MD, Medical Doctor
Category: Medical
Satisfied Customers: 52019
Experience:  Medical Doctor Trained at a Top Academic Institution
Type Your Medical Question Here...
Dr. Phil, MD is online now
A new question is answered every 9 seconds

I took 1 atarax 25mg but it's been almost an hour and my lip

Customer Question

I took 1 atarax 25mg for hives but it's been almost an hour and my lip is swelling is it ok to take benadryl?
JA: The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: No sob. I've been breaking out in hives almost daily for the past 5-6 weeks. Was prescribed atarax 25mg to help with any itching, I rarely take it just allegra and zantac daily. Today the hives broke out later in the day.. Swelling of my top lip has begun.
JA: Is there anything else important you think the Doctor should know?
Customer: No that's all the info I have.
JA: OK. Got it. I'm sending you to a secure page on JustAnswer so you can place the $5 fully-refundable deposit now. While you're filling out that form, I'll tell the Doctor about your situation and then connect you two.
Submitted: 4 months ago.
Category: Medical
Expert:  Dr. Phil, MD replied 4 months ago.

Thanks for this question.

Yes, it is.

but if the lip swells any more you need to go to ER

this is very dangerous